Order Article Reprints
Journal: Hydrology, 2025
Volume: 12
Number: 226
Article:
Evaluation of Analytical Solutions Based on the Assumption of One-Dimensional Groundwater Flow Using Numerical Solutions for Two-Dimensional Flows
Authors:
by
Konstantinos L. Katsifarakis, Yiannis N. Kontos and Odysseas Keremidis
Link:
https://www.mdpi.com/2306-5338/12/9/226
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.